# SDR TRBA2011017

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 32,615 hours, 36,667 cycles
- Engine: Pwa PW127
- Engine time: 25,949 hours, 27,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE START AND THE NR 1 BLEED SELECTED ON.  STRANGE FUMES ENTERED COCKPIT WITH A FAINT BLUE HAZE.  BLEED WAS SELECTED OFF AND ODOR DISIPATED.  RAN BOTH ENG IAW 72-00-00 CHECKED TEMP AND FULL COLD AND HOT IAW 21-61-00 COULD NOT DUPLICATE.
